# SDR P5CA0501342

- Difficulty date: April 20, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 14,486 hours, 2,555 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED REJECTED TAKEOFF - CONFIGURE WARNING BETWEEN 60/70 KTS.  CONSULTED BRAKE COOLING.  NO ACTION REQUIRED.  WALK AROUND VISUAL INSPECTION NORMAL PER MM 05-51-10.  NO DEFECTS NOTED.
